# SDR 95ZZZM106

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812BE
- Make and model: Beech 1900C
- Aircraft serial: UB50
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel
- Part number: 1149800211
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT ENGINE AND TRUSS REPLACEMENT THE LEFT NACELLE INBOARD AND OUTBOARD UPPER KEEL WEBS WERE FOUND TO BE CRACKED.  TWO CRACKS WERE FOUND ON THE OUTBOARD KEEL, P/N 114-98002201.  ONE CRACK, APPROXIMATELY 1.25 INCH LONG, WAS LOCATED BETWEEN THE UPPER 2 RIVETS ON THE FORWARD SIDE OF THE KEEL WEB JUST BELOW THE UPPER OUTBOARD TRUSS ATTACH FITTING.  A SECOND CRACK, APPROX 3 INCHES LONG, ON THE LOWER SIDE OF THE SAME FLANGE THROUGH THE ATTACHING HI-LOK FASTENERS WAS ALSO FOUND.  ONE CRACK APPROX 1.25 INCH LONG, WAS FOUND ON THE INBOARD KEEL P/N 114-980021-1 RUNNING VERTICALLY THROUGH THE TOP TWO RIVETS ON THE FWD SIDE OF THE KEEL WEB JUST BEING DEVELOPED AT THE TIME OF THIS WRITING.
